# SDR HEEA954760

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 066106600
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK REQUIRED. INSPECTED AND FOUND CORROSION.  CLEANED CORROSION ON CHASIS AND APPLIED ALODINE.  FOUND C101 CAPACITOR ON POWER SUPPLY BOARD HAD LEAKAGE.  REPLACED C101 CAPACITOR.  REPAIRED.  BENCH CHECK GOOD.
